Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 8, 2014, 10:34 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2014, 10:34 PM CDT (03:34 UTC)
- Expired
- May 9, 2014, 9:00 PM CDT
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
784 WHUS73 KMKX 090334 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1034 PM CDT THU MAY 8 2014 ...GUSTY SOUTH WINDS... .GUSTY SOUTH WINDS AHEAD OF A COLD FRONT WILL BEING WINDS OF 15 TO 25 KNOTS TONIGHT. LMZ645-646-091000- /O.NEW.KMKX.SC.Y.0049.140509T0334Z-140509T1000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1034 PM CDT THU MAY 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT FRIDAY. * WINDS: SOUTH 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
5 follow-up statements
330 WHUS73 KMKX 090828 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 AM CDT FRI MAY 9 2014 ...GUSTY SOUTHWEST TO WEST WINDS TODAY... .A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN BY THE LATE MORNING HOURS. GUSTY SOUTHWEST WINDS WILL VEER WEST WITH WIND GUSTS UP TO 25 KNOTS. THE WINDS WILL SUBSIDE WITH SUNSET. LMZ643-644-091630- /O.EXB.KMKX.SC.Y.0049.000000T0000Z-140510T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 328 AM CDT FRI MAY 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST TO WEST 15 TO 20 KNOTS. WIND GUSTS UP TO 25 KNOTS. * WAVES: 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-091630- /O.EXT.KMKX.SC.Y.0049.000000T0000Z-140510T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 AM CDT FRI MAY 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST TO WEST 15 TO 20 KNOTS. WIND GUSTS UP TO 25 KNOTS. * WAVES: 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
962 WHUS73 KMKX 091425 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 AM CDT FRI MAY 9 2014 ...GUSTY SOUTHWEST TO WEST WINDS TODAY... .A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN BY THE LATE MORNING HOURS. GUSTY SOUTH WINDS WILL VEER WEST TO SOUTHWEST WITH WIND GUSTS UP TO 25 KNOTS. THE WINDS WILL SUBSIDE WITH SUNSET. LMZ643>646-092230- /O.CON.KMKX.SC.Y.0049.000000T0000Z-140510T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 AM CDT FRI MAY 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST TO WEST 15 TO 20 KNOTS. WIND GUSTS UP TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
762 WHUS73 KMKX 092017 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CDT FRI MAY 9 2014 ...GUSTY SOUTHWEST TO WEST WINDS TO FINISH OFF THE AFTERNOON... .A COLD FRONT HAS SHIFTED TO THE EAST WITH GUSTY WEST TO SOUTHWEST WINDS IN THE WAKE OF THE FRONT. THE WINDS WILL SUBSIDE WITH SUNSET. LMZ643>646-100000- /O.CON.KMKX.SC.Y.0049.000000T0000Z-140510T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 PM CDT FRI MAY 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST TO WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. WINDS DIMINISHING THIS EVENING TO 10 TO 15 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
241 WHUS73 KMKX 092354 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 654 PM CDT FRI MAY 9 2014 ...GUSTY WEST WINDS TO LINGER INTO MID-EVENING... .THE TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE JUST NORTH OF LAKE SUPERIOR IS A LITTLE SLOWER TO MOVE OUT OF THE WISCONSIN WATERS OF LAKE MICHIGAN AND WILL STILL PRODUCE SMALL CRAFT ADVISORY LEVEL GUSTS THROUGH THE MID-EVENING HOURS. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 9 PM CDT. LMZ643>646-100200- /O.EXT.KMKX.SC.Y.0049.000000T0000Z-140510T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 654 PM CDT FRI MAY 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WEST=SOUTHWEST 15 TO 20 KNOTS. GUSTS TO 28 KNOTS. WINDS DIMINISHING BY MID-EVENING TO 10 TO 15 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
708 WHUS73 KMKX 100219 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 PM CDT FRI MAY 9 2014 ...FREQUENT GUSTS HAVE COME TO AN END... .FREQUENT STRONG WEST-SOUTHWEST GUSTS HAVE ENDED...THOUGH THERE WILL BE A FEW GUSTS REACHING SMALL CRAFT LEVELS FOR THE NEXT COUPLE OF HOURS...ESPECIALLY NORTH OF MILWAUKEE. THESE GUSTS WILL NOT BE FREQUENT ENOUGH TO EXTEND THE ADVISORY. SMALL CRAFT SHOULD STILL EXERCISE CAUTION THROUGH THE REST OF THE LATE EVENING HOURS. LMZ643>646-100330- /O.EXP.KMKX.SC.Y.0049.000000T0000Z-140510T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 PM CDT FRI MAY 9 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 8, 9:37 PM CDT, 57 minutes earlier.
Area forecast discussion, May 8, 9:37 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 PM CDT THU MAY 8 2014 .UPDATE... DYNAMICS DO BECOME MORE FAVORABLE FOR SHOWER/THUNDERSTORM DEVELOPMENT LATE TONIGHT. UPPER DIVERGENCE INCREASES AS 250 MB JET MAX OF 100 KNOTS MOVES ACROSS SOUTHERN WISCONSIN. ONE 700 MB JET MAX OF 45 KNOTS HAS ALREADY LIFTED NORTH INTO NORTHEAST WISCONSIN...BUT A SECOND 50 KNOT 850/700 MB JET MAX LIFTS OUT OF ILLINOIS LATE TONIGHT REACHING LOWER MICHIGAN AROUND SUNRISE. 700 MB UPWARD MOTION INCREASES AROUND MIDNIGHT BEFORE MOVING OFF TO THE EAST BY SUNRISE. ZERO TO 1 KM CAPE OF AROUND 600 JOULES/KG OVER SOUTH CENTRAL WISCONSIN MOVES INTO THE SOUTHEAST DURING THE EARLY MORNING HOURS AND WEAKENS A BIT. 00Z NAM AND LATEST HRRR ALSO INCREASE THE PRECIPITATION. THEREFORE SHOWERS/THUNDERSTORMS STILL LIKELY. RAP SOUNDINGS SATURATE SO CAPE LESSENS. STILL CANT RULE OUT A THUNDERSTORM BRIEFLY REACHING SEVERE CRITERIA. && .AVIATION/06Z TAFS/... VFR CONDITIONS EXPECTED THIS EVENING. SOME IFR VSBYS POSSIBLE NEAR LAKE MICHIGAN...MAINLY NORTH OF MILWAUKEE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE INTO THE MIDNIGHT HOUR. THEN EXPECT THE SHOWERS AND SCATTERED THUNDERSTORMS TO INCREASE IN COVERAGE. MVFR VISIBILITIES AND SOME MVFR CIGS ARE EXPECTED...WITH GUSTY WINDS AND SMALL HAIL POSSIBLE IN THE STRONGEST STORMS. COLD FRONT MOVES EAST THROUGH THE AREA BETWEEN FRIDAY MORNING. SOUTHWEST WINDS WILL SHIFT TO THE WEST SOUTHWEST...WITH GUSTS TO 20 KNOTS BY FRIDAY AFTERNOON. VFR CONDITIONS EXPECTED. && .PREV DISCUSSION... /ISSUED 335 PM CDT THU MAY 8 2014/ TONIGHT AND FRIDAY...FORECAST CONFIDENCE - MEDIUM. STREAM OF MIDDLE TO HIGH CLOUDS CONTINUES TO FEED INTO PORTIONS OF SOUTHERN WISCONSIN FROM THE SOUTHWEST. THERE ARE SOME BREAKS DEVELOPING ACROSS PORTIONS OF FAR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. NOT SURE IF THE REST OF THE AREA WILL SEE THESE CLOUDS MOVE OUT...WHICH WILL LIMIT THE HIGHS AND SUBSEQUENT CAPE VALUES. WARM AIR ADVECTION IN THE 850 MB TO 700 MB LAYER CONTINUES TO GENERATE SEVERAL AREAS OF LIGHT SHOWERS ACROSS THE AREA. THESE SHOULD LINGER AS THEY SHIFT NORTHEASTWARD WITHIN THE WARM AIR ADVECTION REGIME. MAIN ISSUE WILL BE TIMING OF CONVECTION INTO TONIGHT...AND SEVERE STORM CHANCES. MESOSCALE MODELS ARE SHOWING A GENERAL TREND TOWARD CLUSTERS OF SHOWERS AND STORMS MOVING EAST NORTHEAST THROUGH THE AREA MAINLY THIS EVENING...LINGERING INTO THE OVERNIGHT HOURS. HOWEVER...THE CONVECTION CONTINUES TO NOT LOOK VERY ROBUST...AND EVEN APPEARS TO WEAKEN AS IT MOVES THROUGH THE AREA THIS EVENING. THE COLD FRONT DOES NOT MOVE THROUGH UNTIL LATER TONIGHT INTO FRIDAY MORNING. MAIN 500 MB SHORTWAVE TROUGH REMAINS NORTHWEST OF THE AREA...BUT SEVERAL EMBEDDED VORTICITY MAXIMA SHIFT NORTHEAST THROUGH THE AREA. 850 MB LOW LEVEL JET ALSO INCREASES TONIGHT ACROSS THE AREA. THUS...STILL EXPECTING ROUND OF SHOWERS AND STORMS THIS EVENING INTO THE OVERNIGHT HOURS. 20Z SPC DAY 1 OUTLOOK STILL HAS A SLIGHT RISK FOR SEVERE STORMS ACROSS THE AREA. THE BEST SHOT WILL BE IN THE WESTERN COUNTIES THIS EVENING...AS STORMS MOVE INTO THE AREA FROM THE WEST. STORMS MAY WEAKEN BY THE TIME THEY MAKE IT INTO THE EASTERN PORTIONS OF THE AREA. STILL...ENOUGH MEAN LAYER CAPE AND DEEP LAYER SHEAR TO SUPPORT SOME SEVERE STORMS IN THE WESTERN COUNTIES. CIPS ANALOGS AND CWASP VALUES STILL SUPPORTIVE AS WELL. FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE - MEDIUM. WEAK SHORT WAVE RIDGING SHOULD RESULT IN A QUIET NIGHT FRIDAY NIGHT UNDER CLEAR TO PARTLY CLOUDY SKIES. ON SATURDAY...SHORT TERM MODEL CONCENSUS ON SHORT WAVE LOW PRESSURE TROUGH TO MOVE EWD ACROSS THE NORTHERN PLAINS TOWARD WI. HOWEVER DIFFERENCES EXIST IN STRENGTH AND TIMING OF THIS FEATURE. 12Z NAM MUCH MORE AGGRESSIVE WITH MOISTURE RETURN AND STRONGER FORCING WHILE GFS AND ECMWF IN REASONABLE AGREEMENT FOR SLOWER...WEAKER SOLUTION. NAM HAS DEVELOPING LOW LEVEL JET PIVOTING INTO SRN WI BY 00Z/SUNDAY WHILE ALL OTHER SHORT TERM GUIDANCE MUCH WEAKER AND FARTHER WEST WITH LLJ AXIS. HENCE LEANING MORE TOWARD GFS SOLUTION FOR SATURDAY AFTN WITH LESS CHANCE FOR -SHRA AND LIGHT WINDS TURNING ONSHORE RESULTING IN COOLER AFTN LAKESHORE TEMPS. SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE - MEDIUM. WEAKENING LOW LEVEL JET DOES EVENTUALLY PIVOT EWD ACROSS WI SAT NIGHT IN ASSOCIATION WITH SHORT WAVE TROUGH MOVING THROUGH THE UPPER MIDWEST TOWARD LAKE SUPERIOR. BEST CHANCE FOR -SHRA FROM THIS FEATURE LOOKS TO BE SAT NIGHT. INCREASING LOW TO MID-LEVEL SOUTH WINDS AHEAD OF SHARPENING UPSTREAM TROUGH WILL BEGIN TO SHIFT BAROCLINIC ZONE AND WARM FRONT BACK TO THE NORTH LATER SUNDAY INTO SUNDAY NIGHT. HENCE KEPT SLIGHTLY HIGHER CHANCE POPS FOR THE AFTN AS THIS FEATURE BEGINS TO SHIFT NWD. SUNDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM. AN UNSETTLED PERIOD LOOKS TO BE SHAPING UP FOR THE FIRST HALF OF THE EXTENDED PERIOD...THROUGH TUESDAY. INCREASING SOUTH WINDS WILL HELP WARM FRONT PUSH BACK NORTHWARD INTO SOUTHERN WISCONSIN SUN NIGHT AND MONDAY. AMPLIFYING UPSTREAM LONG WAVE TROUGH SPREADING INTO THE CENTRAL CONUS SUNDAY AND MONDAY WILL BE RESPONSIBLE FOR THE SHIFTING WARM FRONT AND INCREASING SOUTH WINDS. AS LONG WAVE TROUGH WEAKENS ON MONDAY...PIECE OF MID-LEVEL ENERGY MOVES NORTHEAST THROUGH THE UPPER MIDWEST AROUND MON NIGHT. LOW PRESSURE ASSOCIATED WITH UPPER LEVEL SHORT WAVE MOVES ACROSS WISCONSIN DURING THIS TIME....DRAGGING COLD FRONT THROUGH MONDAY NIGHT. IFFY ON SEVERE WEATHER RISK...WITH BEST CHANCE IN THE WEST MON EVE. ALL EXTENDED GUIDANCE HANGS ON TO UPPER LEVEL TROF LINGERING OVER UPPER MIDWEST THROUGH MIDDLE OF NEXT WEEK...WHICH WILL KEEP THE CHANCE FOR LIGHTER SHOWERY PRECIPITATION CONTINUING THROUGH MID- WEEK. DAYTIME TEMPERATURES FOR THIS PERIOD LOOK TO FALL TO BELOW SEASONAL NORMAL EARLY NEXT WEEK. AVIATION/00Z TAFS/...VFR CONDITIONS EXPECTED INTO THE EARLY EVENING HOURS AT TAF SITES. ON AND OFF GUSTY SOUTH SOUTHWEST WINDS SHOULD LINGER INTO THE EARLY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE INTO EARLY EVENING. BEST SHOT FOR STORMS WILL BE IN THE 02Z TO 08Z FRIDAY PERIOD AT MADISON...AND 03Z TO 11Z FRIDAY PERIOD AT THE EASTERN SITES. MVFR VISIBILITIES ARE EXPECTED...WITH GUSTY WINDS AND HAIL POSSIBLE IN THE STRONGEST STORMS. COLD FRONT MOVES EAST THROUGH THE AREA BETWEEN 09Z AND 16Z FRIDAY. SOUTHWEST WINDS WILL SHIFT TO THE WEST SOUTHWEST...WITH GUSTS TO 20 KNOTS BY FRIDAY AFTERNOON. SKIES SHOULD BECOME PARTLY TO MOSTLY SUNNY BY AFTERNOON AS WELL. MARINE...WEST SOUTHWEST WINDS MAY GUST TO 22 KNOTS AT TIMES FRIDAY...BEHIND THE DEPARTING COLD FRONT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR FRIDAY. AREAS OF FOG SHOULD LINGER INTO EARLY THIS EVENING NORTH OF PORT WASHINGTON...UNTIL WARM FRONT MOVES NORTH OF THE AREA. DENSE FOG IS POSSIBLE...BUT NOT CONFIDENT ENOUGH TO ISSUE A DENSE FOG ADVISORY. INCREASING SOUTH SOUTHWEST WINDS SHOULD ALLOW THE FOG TO MIX OUT BY TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/FRIDAY AND AVIATION/MARINE...WOOD FRIDAY NIGHT THROUGH THURSDAY...MBK
Hazardous weather outlook, May 8, 10:26 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1026 PM CDT THU MAY 8 2014 WIZ046-047-051-052-056>060-062>072-100330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1026 PM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...AS AN UNSTABLE AIRMASS WILL BE IN PLACE AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY SUNDAY NIGHT AS A WARM FRONT SHIFTS NORTHWARD INTO SOUTHERN WISCONSIN. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY AS A SLOW MOVING LOW PRESSURE AREA MOVES THROUGH THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-100330- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1026 PM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS A COLD FRONT APPROACHES LAKE MICHIGAN. PATCHY FOG WILL CONTINUE NORTH OF PORT WASHINGTON TONIGHT...AS RELATIVELY MILD AND MOIST AIR FLOWS OVER THE COOL WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY WEST TO SOUTHWEST WINDS WILL BECOME GUSTY ON FRIDAY...AND WILL APPROACH SMALL CRAFT ADVISORY CRITERIA. THUNDERSTORM CHANCES RETURN SUNDAY NIGHT AND CONTINUE THROUGH TUESDAY AS A SLOW MOVING LOW PRESSURE AREA MOVES THROUGH THE REGION. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 8, 7:23 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
723 PM CDT THU MAY 8 2014
WIZ052-059-060-090045-
WASHINGTON-OZAUKEE-SHEBOYGAN-
723 PM CDT THU MAY 8 2014
...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...OZAUKEE AND
SHEBOYGAN COUNTIES...
AT 722 PM CDT...A RATHER SMALL BUT STRONG THUNDERSTORM WAS OVER
FREDONIA...OR NEAR SAUKVILLE...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...PORT WASHINGTON...PLYMOUTH...SHEBOYGAN FALLS...
SAUKVILLE...HOWARDS GROVE...OOSTBURG...BELGIUM...FREDONIA...KOHLER...
CEDAR GROVE...RANDOM LAKE...NEWBURG...ADELL...WALDO...GIBBSVILLE...
WAUBEKA AND HINGHAM.
LAT...LON 4357 8779 4346 8780 4341 8785 4336 8788
4343 8807 4383 8788 4378 8771 4370 8771
4370 8770 4368 8770
TIME...MOT...LOC 0022Z 207DEG 35KT 4347 8791
DAVISSpecial weather statement, May 8, 7:28 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 PM CDT THU MAY 8 2014
WIZ052-059-060-090045-
WASHINGTON-OZAUKEE-SHEBOYGAN-
728 PM CDT THU MAY 8 2014
...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...OZAUKEE...
SHEBOYGAN...
AT 727 PM CDT...ANOTHER SMALL BUT STRONG THUNDERSTORM WAS NEAR
JACKSON...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND A QUICK DOWNPOUR ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...PORT WASHINGTON...PLYMOUTH...SHEBOYGAN FALLS...
SAUKVILLE...HOWARDS GROVE...OOSTBURG...BELGIUM...FREDONIA...KOHLER...
CEDAR GROVE...RANDOM LAKE...NEWBURG...ADELL...WALDO...GIBBSVILLE...
WAUBEKA AND HINGHAM.
LAT...LON 4357 8779 4346 8780 4341 8785 4336 8788
4343 8807 4383 8788 4378 8771 4370 8771
4370 8770 4368 8770
TIME...MOT...LOC 0027Z 211DEG 40KT 4327 8817
DAVISLocal storm report, May 8, 7:43 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
743 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL JACKSON 43.32N 88.16W
05/08/2014 M0.25 INCH WASHINGTON WI PUBLIC
&&
HENTZLocal storm report, May 8, 7:47 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
747 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL JACKSON 43.32N 88.16W
05/08/2014 M0.25 INCH WASHINGTON WI TRAINED SPOTTER
0734 PM HAIL JACKSON 43.32N 88.16W
05/08/2014 M0.75 INCH WASHINGTON WI PUBLIC
&&
HENTZLocal storm report, May 8, 7:52 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL OOSTBURG 43.62N 87.80W
05/08/2014 M0.50 INCH SHEBOYGAN WI PUBLIC
&&
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:23 PM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 22 min |
| May 8, 7:28 PM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 17 min |
| May 8, 11:07 PM CDT | Special Weather Statement | MKX | Columbia | 23 min |
| May 8, 11:54 PM CDT | Special Weather Statement | MKX | Kenosha | 36 min |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.